ՀՀ ԳԱԱ Տեղեկագիր: Մաթեմատիկա =Известия НАН Армении: Математика =Proceedings of the NAS Armenia: Mathematics

Some properties of m-th root Finsler metrics

Tayebi, A. and Nankali, A. and Peyghan, E. (2014) Some properties of m-th root Finsler metrics. Հայաստանի ԳԱԱ Տեղեկագիր. Մաթեմատիկա, 49 (4). pp. 61-76. ISSN 00002-3043

[img]
Preview
PDF
Download (1967Kb) | Preview

    Abstract

    We prove that every m-th root metric with isotropic mean Berwald curvature reduces to a weakly Berwald metric.

    Item Type: Article
    Uncontrolled Keywords: conformal change, m-th root metric, β-change, local dully flat metric, projectively flat metric.
    Subjects: Q Science > QA Mathematics
    Divisions: UNSPECIFIED
    Depositing User: Bibliographic Department
    Date Deposited: 30 Jul 2014 15:37
    Last Modified: 30 Jul 2014 15:38
    URI: http://mathematics.asj-oa.am/id/eprint/2408

    Actions (login required)

    View Item